Please use this identifier to cite or link to this item:
Title: The geometry of the flex locus of a hypersurface
Author: Busé, Laurent
D'Andrea, Carlos, 1973-
Sombra, Martín
Weimann, Martin
Keywords: Hipersuperfícies
Geometria algebraica
Àlgebra commutativa
Algebraic geometry
Commutative algebra
Issue Date: 12-Feb-2020
Publisher: Mathematical Sciences Publishers (MSP)
Abstract: We give a formula in terms of multidimensional resultants for an equation for the flex locus of a projective hypersurface, generalizing a classical result of Salmon for surfaces in $\mathbb{P}^{3}$. Using this formula, we compute the dimension of this flex locus, and an upper bound for the degree of its defining equations. We also show that, when the hypersurface is generic, this bound is reached, and that the generic flex line is unique and has the expected order of contact with the hypersurface.
Note: Reproducció del document publicat a:
It is part of: Pacific Journal of Mathematics, 2020, vol. 304, num. 2, p. 419-437
Related resource:
ISSN: 0030-8730
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
699320.pdf361.71 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.